MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOFLATOR 50

KARL STORZ SE & CO. KG ENDOFLATOR 50
Model Number UI500
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the insufflator consistently displayed a pressure of 13-15 mmhg; it was observed that 80 liters of co2 were insufflated.Intraoperatively, the patient developed a thoracic emphysema; despite a minute ventilation of 12 l, the pco2 remained around 50 mmhg.This resulted in a prolonged emergence from anesthesia and the looming prospect of transfer to the intensive care unit.

Brand Name
ENDOFLATOR 50
Common Device Name
ENDOFLATOR 50
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25417995
Report Number2020550-2026-01305
Device Sequence Number20346775
Product Code FCX
UDI-Device Identifier04048551326657
UDI-Public04048551326657
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
Report Date (Section F) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUI500
Device Catalogue NumberUI500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/07/2026
Event Location Hospital
Date Report to Manufacturer06/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown